# SDR ASAA0480516

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Condition: Broken
- Location: Cockpit Door
- Component: Door
- Component part number: AA1112251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, COMPLY WITH JOB 062, LOG NR 5784357, COCKPIT DOOR CLOSING STRAP BROKEN OFF.  FABRICATED AND INSTALLED PLATE IAW EA 5250-01191 AND EA 10559.
